# SDR SWIA202053512

- Difficulty date: September 23, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Part number: 600924012
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR SYSTEM MECHANICAL CONTROL PATH INPUT ROD BEARING AND HARDWARE LOCATED AFT END OF VERTICAL STABILIZER CANTED RIB APPEARS TO HAVE CORROSION (RUST).  C-CHECK RO 10/18/2020.  REMOVED AND REPLACED LT ELEVATOR CONTROL PATH INPUT ROD AND FWD AND AFT HARDWARE, IAW CRJ 200 AMM.  OPERATIONS CHECK GOOD AT THIS TIME.
